On some singularities of the Fourier series of functions given on an infinite interval
Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 522-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_3_a5,
author = {V. F. Emel'yanov},
title = {On some singularities of the {Fourier} series of functions given on an infinite interval},
journal = {Doklady Akademii Nauk},
pages = {522--524},
year = {1973},
volume = {213},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a5/}
}
V. F. Emel'yanov. On some singularities of the Fourier series of functions given on an infinite interval. Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 522-524. http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a5/